| Catalog Number |
368689 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/09/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd vacutainer® ultratouch¿ push button blood collection set with pah, sleeve leakage occurred on an unspecified number of units.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
D2b: additional medical device type: fpa.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
Investigation summary bd had not received any samples for investigation.Functional tests were conducted on 30 retained samples and all samples passed with no evidence of side pierced sleeves, poor sleeve recovery, or sleeve leakage during the draw.Additionally, these 30 retained samples were tested for proper activation and all passed without any defects or leakage.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: poor sleeve function.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description